# SDR BJNA2012022300001

- Difficulty date: February 23, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737429
- Aircraft serial: 25729
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

BATTERY POWER WENT TO ZERO IN FLIGHT.  R & R BATTERY CHARGER IAW AMM 24-31-21, PERFORMED OPS CHECK IAW 24-31-21, OPS CHECKED GOOD.
